A correction to the formula for the confluent hypergeometric function of two variables
Differencialʹnye uravneniâ, Tome 5 (1969) no. 3
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_3_a21,
author = {N. M. Il'enkov},
title = {A correction to the formula for the confluent hypergeometric function of two variables},
journal = {Differencialʹnye uravneni\^a},
pages = {580},
year = {1969},
volume = {5},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_3_a21/}
}
N. M. Il'enkov. A correction to the formula for the confluent hypergeometric function of two variables. Differencialʹnye uravneniâ, Tome 5 (1969) no. 3. http://geodesic.mathdoc.fr/item/DE_1969_5_3_a21/